# SDR 7C7A2023040300022

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,216 hours, 63,011 cycles
- System (JASC): 3400 · Navigation System
- Part: Adc
- Part number: 7000700975
- Part serial: 87042079
- Condition: Failed
- Part time: 57,216 hours, 63,011 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ADC FAILS BRIEFLY AT ONE TO TWO MINUTE INTERVALS, MOST CONSISTENTLY IN CLIMB.
